How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20131
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

After having the yesterday, eating nothing but my pills and

Customer Question

after having the trots yesterday, eating nothing but my pills and drinking water, I started bleeding. I'm still bleeding this morning. I'm 71 yrs old and have never experienced this.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No, I haven.t seen a dr for this. the pills I take are thyroid, blood pressure, Januvia for sugar and 81 mg aspirin. my blood pressure is 87/49
JA: In general, how has your health been lately?
Customer: I see my doctor twice a year with blood work done before the appts. I also take 4mg prenisone. I was diagnosed with temporal arteritis 4 yrs ago
JA: Anything else in your medical history you think the doctor should know?
Customer: not that I can think of right now
Submitted: 8 days ago.
Category: Urology
Expert:  Dr. Chip replied 8 days ago.

Hello and welcome I'm Dr Chip

I assume you mean your bleeding from your rectum?

Have you ever had a colonoscopy?